| Model Number |
8350316 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G2: country of event - canada.H3: product analysis of part # (b)(4); lot # gb11h006 visual and functional inspection revealed one of the retaining tabs of the break off driver has broken.This type of damage is consistent with bend stress overload.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy for lumbar spondylosis.It was reported that, the driver was broken.There was no fragment of broken instrument remains in patient body.There were no patient symptoms and complications reported, no additional treatment or surgery performed as a result.There were no further complications reported regarding the event.